# SDR ASAA2015100413315

- Difficulty date: October 4, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 20,658 hours, 6,234 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 14240
- Condition: Malfunctioned
- Location: Ram Air Exhaust
- Part time: 20,692 hours, 6,245 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING RECAL ON LANDING CHECKLIST.  ACFT GROUNDED. PERFORMED PACK ZONE TEMP CONTROLLER BITE IAW FIM 21-62, TASK 801.  NR 2 CONTROLLER SHOWED RAM ACTUATOR FAULT.  R & R NR 2 RAM AIR ACTUATOR IAW AMM 21-51-21.
